Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Safeness in taking steroids with tumor medications - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   hi,i had a tumour wen i was 9 now im 24, i take tegretol 200cr and lithium. i work out at the gym, would it be safe to take steroids while on that medication?
Doctor :   hi
Doctor :   Dr. XXXXXXXX here.
Doctor :   Could you describe the problem in detail?
User :   brain tumour
Doctor :   what type of it? what was the diagnosis made?
User :   asatoma, sorry bout the spelling of it
User :   will the steroids react with the medication i want to know
User :   ?????????
Doctor :   i would recommend you discuss about starting steroids with your treating doctor, since he knows the problem inside out and will be able to comment on teh recent status and whether you can use steroids safely or not
Doctor :   single time use of steriods may not cause any major problems
Doctor :   but repeated use or continuos use can lead to complications
Doctor :   while working out in gym, for building more muscle mass, use protein suppliments which are safer to use
User :   well from ur expierience as a doctor if u really even are one, could those medications clash with steroids?
User :   i also use protien powder
User :   the main reason i want to take them is 4 a shoulder injury and try to build it up
Doctor :   the safety of use cannot be commented as it would depend on the current status of the tumor
Doctor :   what shoulder injury did you have?
Doctor :   what problem are you facing due to shoulder injury?
Doctor :   have you got it examined by an orthopedician?
Doctor :   how long back was the injury? and how did you get it injured?
Doctor :   I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor